Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Took clomid. Got periods and started spitting. Chances of pregnancy?

Jan 2013
User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 1658 Questions
Hi my name XXXXXXX i took clomid last month my fifth day of my cycle, n this month im start spitting alot n i just got my period, am i pregnant
Posted Sat, 29 Dec 2012 in Pregnancy
Answered by Dr. Mayank Bhargava 1 hour later
Welcome to XXXXXXX forum.
After taking Clomid,there is high chances of getting pregnancy but if periods have already been started then there is negligible chances of pregnancy.
Menses is a normal physiological hormonal phenomenon in which old mucosal lining of uterus gets shed off and uterus is prepared for pregnancy.
You should consult with obstetrician and should go for thorough check up.
You should go for urine pregnancy test along with ultra sound imaging.
Any doubts regarding pregnancy could be clarify by these two investigations.
Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor